New results on lower bounds for the number of (

Oswin Aichholzer, Jesus Garcia, David Orden, P.A. Ramos

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1568-1574
JournalEuropean Journal of Combinatorics
Volume30
Publication statusPublished - 2009

Treatment code (Nähere Zuordnung)

  • Application
  • Theoretical

Cite this

Aichholzer, O., Garcia, J., Orden, D., & Ramos, P. A. (2009). New results on lower bounds for the number of (. European Journal of Combinatorics, 30, 1568-1574.